Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 116, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 8, 2015, 7:35 PM CDT for Okfuskee County, Oklahoma. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2015, 7:35 PM CDT (00:35 UTC)
- Expired
- May 8, 2015, 8:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Okfuskee County, OK
The radar
The Norman radar (KTLX), 87 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 7:54 PM CDT | HAIL 1.75 | 1 N Bearden, OK | WIND GUSTS 30-40 MPH. |
| May 8, 7:55 PM CDT | HAIL 4 | Bearden, OK | OBLONG HAIL ESTIMATED TO BE 5 INCHES BY 3 INCHES WAS PHOTOGRAPHED AND SENT ON SOCIAL MEDIA. |
| May 8, 8:20 PM CDT | HAIL 1.5 | Okemah, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 7:27 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.6 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 577 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
291
WUUS54 KTSA 090035
SVRTSA
OKC107-090115-
/O.NEW.KTSA.SV.W.0116.150509T0035Z-150509T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
735 PM CDT FRI MAY 8 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 815 PM CDT
* AT 734 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CROMWELL...
AND MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...BEARDEN...CASTLE...OKEMAH
AND CLEARVIEW.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 212 AND 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3555 9623 3536 9614 3529 9632 3528 9643
3529 9644 3545 9644
TIME...MOT...LOC 0035Z 233DEG 20KT 3534 9644
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
680
WWUS54 KTSA 090100
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
800 PM CDT FRI MAY 8 2015
OKC107-090115-
/O.CON.KTSA.SV.W.0116.000000T0000Z-150509T0115Z/
OKFUSKEE OK-
800 PM CDT FRI MAY 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
OKFUSKEE COUNTY UNTIL 815 PM CDT...
AT 759 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEARDEN...AND
MOVING NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...OKEMAH AND CLEARVIEW
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 213 AND 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN TULSA.
&&
LAT...LON 3538 9643 3555 9623 3536 9614 3529 9632
3528 9643 3529 9644
TIME...MOT...LOC 0100Z 241DEG 18KT 3539 9634
HAIL...1.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 6:45 PM CDT, 50 minutes earlier.
Area forecast discussion, May 8, 6:45 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
645 PM CDT FRI MAY 8 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
CENTRAL OK THUNDERSTORMS MOVING EAST ACROSS EASTERN OK AND
NORTHWEST AR OVERNIGHT. AFTER SEVERAL HOURS THUNDER WIDESPREAD
RESIDUAL SHOWERS...THEN RECHARGE AND MORE THUNDER SATURDAY.
&&
.PREV DISCUSSION... /ISSUED 253 PM CDT FRI MAY 8 2015/
DISCUSSION...
SIGNIFICANT FLOODING AND POTENTIAL SEVERE WEATHER CONCERNS ACROSS
EASTERN OKLAHOMA AND WESTERN ARKANSAS REMAIN ONGOING TODAY...AND
WILL PERSIST THROUGH THE WEEKEND.
AT PRESENT...A WARM FRONT IS EVIDENT IN SURFACE AND SATELLITE
OBSERVATIONS EXTENDING FROM SOUTHWEST OKLAHOMA...NORTHEASTWARD
INTO CENTRAL AND PARTS OF EAST CENTRAL OKLAHOMA...AND BACK
SOUTHEASTWARD THROUGH FAR SOUTHEAST OKLAHOMA. DESTABILIZATION IS
OCCURING TO THE SOUTH OF THE FRONT...WITH LOW TO MID 70S DEW
POINTS PREVALENT. 18Z SOUNDINGS FROM OUN AND FWD ARE INDICATIVE OF
A HIGHLY UNSTABLE ATMOSPHERE...AND MESOANALYSES SHOW A TONGUE OF
THIS INSTABILITY EXTENDING NORTHWARD INTO PORTIONS OF NORTHEAST
AND NORTH CENTRAL OKLAHOMA ROUGHLY BETWEEN THE INTERSTATE 35 AND
HIGHWAY 75 TO 69 CORRIDORS. AS SUCH...ONGOING ACTIVITY IN
SOUTHWEST OKLAHOMA /ASSOCIATED WITH AN UPPER LEVEL SPEED MAX/ MAY
HAVE A TENDENCY TO MOVE/SPREAD TO THE NORTHEAST TOWARD PARTS OF
EAST CENTRAL AND PERHAPS NORTHEAST OKLAHOMA AS OPPOSED TO SIMPLY
THE EAST NEAR THE RED RIVER. THE LOCAL WRF AND THE LATEST
INFORMATION FROM THE HRRR SUPPORT THIS SCENARIO...WITH ADDITIONAL
STORMS LIKELY TO MAKE A MID TO LATE EVENING RUN ALONG THE RED
RIVER IN RESPONSE TO AN INCREASE IN THE LOW LEVEL JET. THE OVERALL
TORNADO THREAT SHOULD BE FAIRLY LOW ACROSS MUCH OF THE FORECAST
AREA...ALTHOUGH A LOCALLY HIGHER THREAT WILL EXIST NEAR THE WARM
FRONT AND ALSO ACROSS FAR SOUTHEAST OKLAHOMA WITH THE INCREASE IN
THE LOW LEVEL JET.
WITH WELL ABOVE NORMAL PRECIPITABLE WATER VALUES AND HIGHLY
EFFICIENT RAINFALL PROCESSES LIKELY TO CONTINUE ACROSS THE
FORECAST AREA...SIGNIFICANT FLOODING CONCERNS WILL
PERSIST...ESPECIALLY IN AREAS THAT HAVE OVERLY WET ANTECEDENT
CONDITIONS. THROUGH THE NEXT 12 TO 18 HOURS...IT APPEARS THAT
SOUTHEAST OKLAHOMA WILL HAVE THE BEST CHANCE OF
FLOODING...ALTHOUGH IT IS BY NO MEANS ZERO IN OTHER PARTS OF
EASTERN OKLAHOMA AND WESTERN ARKANSAS.
AS HAS BEEN SAID A LOT IN THE LAST FEW DAYS...SATURDAY/S SEVERE
THREAT WILL BE VERY DEPENDENT ON WHAT HAPPENS LATER TONIGHT AND
INTO SATURDAY MORNING. STORMS COULD LINGER ACROSS PARTS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS INTO SATURDAY
MORNING...BEFORE MOVING OUT BY MID MORNING. ADDITIONAL
THUNDERSTORMS SHOULD DEVELOP TO THE WEST...AHEAD OF THE DRYLINE...
EARLY TO MID MORNING...AND BEGIN TO MOVE INTO SOUTHEAST OKLAHOMA
LATE MORNING TO EARLY AFTERNOON. THESE STORMS WILL SPREAD TO THE
EAST AND NORTHEAST FROM THERE. IF SUFFICIENT INSTABILITY CAN
DEVELOP BEHIND THE EARLY MORNING STORMS AND IN ADVANCE OF THE
LATER ROUND...A SEVERE THREAT WILL EXIST IN EASTERN OKLAHOMA
BEGINNING AS SOON AS EARLY AFTERNOON...ALTHOUGH MODEST DEEP LAYER
SHEAR COULD LIMIT THE SEVERITY UNTIL LATER IN THE DAY. A VEERED
LOW LEVEL JET LOOKS TO MOVE INTO PARTS OF EASTERN OKLAHOMA MID TO
LATE AFTERNOON WHICH WOULD LEAD TO AN INCREASE IN THE TORNADO
THREAT.
THE COLD FRONT AND DRYLINE WILL FINALLY MAKE A PUSH TOWARD THE
EAST AND SOUTHEAST LATE SATURDAY AND SATURDAY NIGHT...AS THE MAIN
UPPER LOW FINALLY EJECTS INTO THE CENTRAL PLAINS. THIS SHOULD
BRING ANOTHER CHANCE OF WIDESPREAD THUNDERSTORMS AND HEAVY
RAINFALL...WITH THIS SAME RISK PERSISTING INTO SUNDAY AND SUNDAY
NIGHT UNTIL THE BOUNDARIES FINALLY CLEAR THE REGION. STILL THINK
THE BEST CHANCE OF WIDESPREAD SEVERE WEATHER IN THE FORECAST AREA
MAY BE SUNDAY...ALTHOUGH THE IMPACT MAY NOT BE AS GREAT AS THE
POTENTIAL FOR LATER TODAY AND TOMORROW.
ON THE RAINFALL FRONT...A WIDESPREAD 3 TO 6 INCHES OF RAINFALL
SHOULD OCCUR BEFORE ALL IS SAID AND DONE MONDAY MORNING...WITH
LOCAL AMOUNTS APPROACHING 10 INCHES. WIDESPREAD RIVER FLOODING AND
FLASH FLOOD POTENTIAL MAY VERY WELL END UP BEING THE BIG STORY
FROM THIS EVENT.
EARLY NEXT WEEK THERE SHOULD BE A DAY OR TWO WHERE SURFACE HIGH
PRESSURE LEADS TO A COOL AND DRY PERIOD...BUT MOISTURE MAKES A
QUICK RETURN TOWARD THE MIDDLE PART OF NEXT WEEK...BRINGING MORE
THUNDERSTORMS AND RAINFALL TO THE REGION.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 67 79 68 78 / 80 80 70 80
FSM 69 81 66 79 / 70 80 60 80
MLC 68 78 69 76 / 80 80 70 80
BVO 65 78 65 78 / 80 80 70 60
FYV 67 77 64 74 / 70 80 60 80
BYV 66 81 65 76 / 70 70 60 80
MKO 68 78 66 76 / 80 80 70 80
MIO 65 80 66 77 / 70 80 70 80
F10 67 77 67 76 / 80 80 70 80
HHW 70 80 68 78 / 70 80 60 80
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...30
LONG TERM....30
AVIATION...21Hazardous weather outlook, May 8, 5:00 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 PM CDT FRI MAY 8 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 PM CDT FRI MAY 8 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. ...CHANCE OF SEVERE STORMS AND FLOODING THRU THE WEEKEND... .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA. ONSET...EARLY EVENING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON OR EARLY EVENING. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS ONSET...LATE AFTERNOON OR EARLY EVENING. HEAVY RAIN. RISK...ELEVATED. AREA...EASTERN OKLAHOMA. ONSET...LATE AFTERNOON OR EARLY EVENING. DISCUSSION... AN AREA OF SCATTERED STRONG TO SEVERE STORMS LOCATED OVER SOUTHWEST OKLAHOMA WILL MOVE INTO EASTERN OKLAHOMA BY LATE AFTERNOON OR EARLY EVENING. SEVERE WEATHER WILL BE POSSIBLE...ESPECIALLY ACROSS EAST CENTRAL AND SOUTHEAST OKLAHOMA ALONG AND SOUTH OF AN OUTFLOW BOUNDARY WHERE INSTABILITY WILL BE MAXIMIZED. LARGE HAIL AND DAMAGING WINDS WILL BE THE INITIAL THREAT...BUT WILL QUICKLY TRANSITION TO VERY HEAVY RAINFALL AND FLASH FLOODING. WIDESPREAD FLOODING WILL BECOME POSSIBLE... ESPECIALLY WHERE STORMS DEVELOP AND MOVE OVER THE SAME AREAS. IN ADDITION...A FEW ISOLATED BRIEF TORNADOES CANNOT BE RULED OUT ACROSS EAST CENTRAL AND SOUTHEAST OKLAHOMA NEAR THE OUTFLOW BOUNDARY WITH THE INITIAL STORMS THROUGH THE EVENING HOURS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY AND SUNDAY...SEVERE THUNDERSTORM...HEAVY RAIN AND HIGH WIND POTENTIAL. MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... AN ACTIVE WEATHER PATTERN WILL CONTINUE ACROSS THE REGION THROUGH THE WEEKEND. THERE WILL BE THE POTENTIAL FOR SEVERE STORMS TO VARYING DEGREES EACH DAY... WITH SEVERAL ROUNDS OF SEVERE THUNDERSTORMS LIKELY TO AFFECT THE FORECAST AREA. SATURDAY WILL LIKELY BE A DAY OF WIDESPREAD SEVERE WEATHER ACROSS MUCH OF THE CENTRAL AND SOUTHERN PLAINS...WITH SIGNIFICANT SEVERE WEATHER LIKELY. THESE STORMS HAVE POTENTIAL TO SPREAD INTO EASTERN OKLAHOMA AND POSSIBLY WESTERN ARKANSAS BY LATE SATURDAY. SUNDAY WILL AGAIN BE A SEVERE WEATHER DAY AS A COLD FRONT MOVES SLOWLY THROUGH THE AREA. IN ADDITION TO THE SEVERE WEATHER POTENTIAL...SEVERAL ROUNDS OF WIDESPREAD HEAVY RAINFALL ARE EXPECTED WHICH WILL MAKE FLOODING LIKELY FOR PARTS OF THE AREA...WITH THE HEAVIEST RAINS EXPECTED TO BE ON SUNDAY. AFTER THE WEEKEND...THUNDERSTORM POTENTIAL WILL DECREASE CONSIDERABLY EARLY IN THE WEEK...AND WILL INCREASE LATER IN THE WEEK. SEVERE WEATHER POTENTIAL WILL BE LOW BEYOND THIS WEEKEND AS THE FLOW ALOFT WEAKENS OVER OUR REGION. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
In the hours before
Special weather statement, May 8, 7:15 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
715 PM CDT FRI MAY 8 2015
OKZ054-090045-
OSAGE OK-
715 PM CDT FRI MAY 8 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE
AT 715 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
SHIDLER...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHIDLER...APPERSON...WEBB CITY...
PEARSONIA...FORAKER AND GRAINOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
LAT...LON 3700 9611 3667 9642 3673 9686 3675 9685
3675 9683 3677 9682 3679 9676 3694 9676
3701 9675
TIME...MOT...LOC 0015Z 208DEG 36KT 3679 9660The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:08 PM CDT | Tornado Warning | TSA | Okfuskee | 37 min |
| May 8, 7:15 PM CDT | Special Weather Statement | TSA | Osage | 30 min |
| May 8, 7:36 PM CDT | Areal Flood Advisory | TSA | Okfuskee | 3 hr |
| May 8, 7:40 PM CDT | Tornado Warning | TSA | Okfuskee | 35 min |
| May 8, 8:10 PM CDT | Flash Flood Warning | TSA | Okfuskee | 4 hr |
| May 8, 8:13 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 47 min |
| May 8, 8:20 PM CDT | Special Weather Statement | TSA | Pittsburg | 40 min |
| May 8, 8:29 PM CDT | Tornado Warning | TSA | Okfuskee | 31 min |
| May 8, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 35 min |
| May 8, 8:58 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 32 min |
| May 8, 9:10 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 50 min |
| May 8, 9:15 PM CDT | Tornado Warning | TSA | Okfuskee | 30 min |
| May 8, 9:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 45 min |
| May 8, 9:31 PM CDT | Flash Flood Warning | TSA | Okmulgee | 4 hr |
| May 8, 9:34 PM CDT | Areal Flood Advisory | TSA | Tulsa | 4 hr |
| May 8, 9:50 PM CDT | Special Weather Statement | TSA | Okmulgee | 25 min |
| May 8, 9:57 PM CDT | Areal Flood Advisory | TSA | McIntosh, Pittsburg | 4 hr |
| May 8, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okmulgee, Pittsburg | 45 min |
| May 8, 10:11 PM CDT | Special Weather Statement | TSA | Pittsburg | 64 min |
| May 8, 10:18 PM CDT | Flash Flood Warning | TSA | Tulsa, Wagoner | 4 hr |
| May 8, 10:39 PM CDT | Special Weather Statement | TSA | Creek, McIntosh, Nowata, Okfuskee, Okmulgee, Osage and 4 more | 51 min |
| May 8, 10:43 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Pittsburg, Sequoyah | 29 min |
| May 8, 10:55 PM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Mayes, Muskogee, Nowata, Rogers and 1 more | 2 hr |
| May 8, 10:59 PM CDT | Special Weather Statement | TSA | Pushmataha | 46 min |
| May 8, 11:17 PM CDT | Special Weather Statement | TSA | Haskell, Muskogee, Sequoyah | 58 min |
| May 8, 11:57 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Osage, Pawnee | 63 min |
| May 9, 12:00 AM CDT | Areal Flood Warning | TSA | Okfuskee | 8 hr |
| May 9, 12:11 AM CDT | Special Weather Statement | TSA | Choctaw | 49 min |
| May 9, 12:54 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Ottawa | 2 hr |
| May 9, 1:04 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Nowata, Okfuskee, Okmulgee, Rogers and 3 more | 56 min |
| May 9, 1:33 AM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Rogers and 2 more | 117 min |
| May 9, 1:36 AM CDT | Areal Flood Warning | TSA | Okmulgee | 8 hr |
| May 9, 2:30 AM CDT | Flash Flood Warning | TSA | Tulsa, Wagoner | 6 hr |
| May 9, 2:34 AM CDT | Areal Flood Warning | TSA | Tulsa, Wagoner | 6 hr |
| May 9, 3:11 AM CDT | River Flood Warning | TSA | Creek | 19 hr |
| May 9, 8:12 AM CDT | Areal Flood Warning | TSA | Okfuskee | 6 hr |
| May 9, 9:12 AM CDT | Areal Flood Warning | TSA | Okmulgee | 6 hr |
| May 9, 10:01 AM CDT | River Flood Advisory | TSA | Pushmataha | 22 hr |
| May 9, 10:03 AM CDT | River Flood Advisory | TSA | Choctaw | 57 hr |
| May 9, 11:39 AM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 6 hr |
| May 9, 11:48 AM CDT | Special Weather Statement | TSA | Choctaw | 42 min |
| May 9, 12:54 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore, Sequoyah | 51 min |
| May 9, 1:20 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore, Sequoyah | 40 min |
| May 9, 1:35 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 40 min |
| May 9, 1:44 PM CDT | Special Weather Statement | TSA | Sequoyah | 46 min |
| May 9, 3:01 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee | 119 min |
| May 9, 3:41 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, Pittsburg | 2 hr |
| May 9, 4:27 PM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 6 hr |
| May 9, 4:44 PM CDT | Flash Flood Warning | TSA | Latimer, McIntosh, Pittsburg | 6 hr |
| May 9, 4:57 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 48 min |
| May 9, 5:42 PM CDT | Special Weather Statement | TSA | McIntosh | 33 min |
| May 9, 6:14 PM CDT | Special Weather Statement | TSA | Haskell | 46 min |
| May 9, 6:28 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 6 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.